# SDR USAASB97224

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND AFT ROW OF EVACUATION LIGHTS INOP, LEFT LAST 4 ROWS.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
